MAUDE Adverse Event Report: LivaNova USA, Inc. Pulse Gen Model 1000; Generator

LivaNova USA, Inc. Pulse Gen Model 1000; Generator
Model Number 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Sleep Dysfunction (2517); Decreased Appetite (4569)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a newly implanted device was programmed to a higher output current than intended during the implant procedure due to a programming error.The output current was set to 2.5 ma instead of the intended 0.25 ma.At a follow-up visit, the output current was corrected to 0.25 ma.The patient's mother later stated that for 2-3 weeks, the patient could not eat or sleep, his eyes were kind of like a bomb had exploded.No other relevant information has been received to date.

Brand Name
Pulse Gen Model 1000
Common Device Name
Generator
Manufacturer (Section D)
LivaNova USA, Inc.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LivaNova USA, Inc.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
+1(281)667-2681
MDR Report Key50933153
Report Number1644487-2026-11150
Device Sequence Number9688985
Product Code LYJ
UDI-Device Identifier05425025750405
UDI-Public05425025750405
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1000
Device Lot Number8271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexMale